# SDR SWIA200718940

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 9,456 hours, 8,126 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED STAB TRIM RUNAWAY AURAL WARNING IN FLIGHT.  REPLACED PITCH FEEL CONTROL UNIT, MOTOR CONTROL UNIT AND AUTO PILOT FLIGHT CONTROL PANEL.  OPS CHECK GOOD, PN 30000-09 SN OFF 04-1033, PN 7062-3 SN OFF 1374PN 822-0044-001 SN OFF HG5W.
